# SDR DALA2024030402924

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION ON BEARING NUT OF RUDDER HINGE 6 VERTICAL STABILIZER. C/A: REPLACED BEARING RUDDER HINGE 6 AS PER A320 FAM AMM 55-46-11- 000-001-A AND AS PER AMM 55-46-11-400-001-A TOOL USED:TORQUE P/N:QD2R100A S/N: 0615057290 D/D: 30-JAN-25 TORQUE APPLIED 46.4LBF.FT RII INSPECTION COMPLETE 0855335 AE354QC JOB COMPLETE. (LP: 0225913)
